# SDR MALA040218

- Difficulty date: March 1, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Aircraft time: 12,560 hours, 12,828 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER AIRBORNE LIGHTS ON ADVISORY PANEL FTC, EL TRIM, YD ILLUMINATED.  AIR RETURN TO MSP.  RERACKED DFGC.  DFGS OP CHECKS GOOD IAW RJ-85 M/M CHAP 22.  EXCEPT FOR AUTOTHROTTLE.
